# SDR AALA20020316

- Difficulty date: March 15, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 833703
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

TPA - FLT 408 - ON LANDING TOUCHDOWN AT TPA NOSE GEAR WARNING RED LIGHT AND AURAL WARNING SOUNDED.  GO AROUND EXECUTED.  ACCOMPLISHED EMERGENCY PROCEDURE, GEAR LOWERED NORMALLY WITHOUT FURTHER INCIDENT.  LANDED TPA WITHOUT FURTHER INCIDENT.  NOSE GEAR PIN INSTALLED AFTER LANDING.  ADJUSTED NOSE GEAR DOWN LOCK SENSOR GAP TO PROPER DIMENSION.  CHANGED PROXIMITY BOX AS A PRECAUTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
